# SDR ASAA2024052950418

- Difficulty date: May 29, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502155
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, L/H BAFFLE CLIP AT STA 500H FWD SIDE IS CRACKED. GROUNDED - YES. REMOVED & REPLACED FWD PIT L/H BAFFLE CLIP AT STA 500H PN:143A7502-155 IAW B737-800 SRM 51-40-02 & SRM 51-40-05.
